MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH
Catalog Number 0112650
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, there was a hair in the bard flat mesh inner packaging.Photo evaluation finds what appears to be foreign material (hair-like) within the sterile pouch.Photo review does not assist in determining root cause.The sample is reported to be available for return, however, has not been received at this time.Based on the information reported and without having the physical sample to evaluate, no conclusions can be made.If/when the sample is returned and evaluation has been completed, a supplemental mdr will be submitted to document the results.Review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, within the sterile package of a bard flat mesh, a foreign material that looked like a ¿hair¿ was noted to be present.It was reported that the issue was noticed during inventory inspection and was not used.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, there was a hair in the bard flat mesh inner packaging.Photo evaluation finds what appears to be foreign material (hair-like) within the sterile pouch.Photo review does not assist in determining root cause.The sample is reported to be available for return, however, has not been received at this time.Based on the information reported and without having the physical sample to evaluate, no conclusions can be made.If/when the sample is returned and evaluation has been completed, a supplemental mdr will be submitted to document the results.Review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Addendum: this is an addendum to the initial mdr submitted to document the photo evaluation results.Evaluation of the photo confirms the presence of a thread/hair like foreign material.Review determines the condition may have originated at manufacturing area during sealing/ inner packaging manufacturing process since thread like foreign matter was found inside the pouch.The condition could be caused by an incorrect cleanup process and was not detected during inspection performed during sealing package.Capa has previously been issued to identify possible causes and actions to mitigate the discrepancy of complaints related to biocontamination (hair).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21901399
Report Number1213643-2025-00346
Device Sequence Number14508468
Product Code FTL
UDI-Device Identifier00801741016509
UDI-Public(01)00801741016509(17)290528(10)HUJT1603
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0112650
Device Lot NumberHUJT1603
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown